# SDR 96ZZZX1060

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N3292N
- Make and model: Bell 412
- Aircraft serial: 36109
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 1113034
- Condition: Sticks
- Location: Cockpit Attitude
- Part time: 16 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ATTITUDE INDICATOR STICKS.  REPLACED WITH NEW FIXTURE.
